Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Perfect null sets in compact Hausdorff spaces


Author: R. B. Darst
Journal: Proc. Amer. Math. Soc. 16 (1965), 845
MSC: Primary 54.23
DOI: https://doi.org/10.1090/S0002-9939-1965-0177382-0
MathSciNet review: 0177382
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Walter Rudin, Continuous functions on compact sets without perfect subsets, Proc. Amer. Math. Soc. 8 (1957), 39-42. MR 0085475 (19:46b)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54.23

Retrieve articles in all journals with MSC: 54.23


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1965-0177382-0
Article copyright: © Copyright 1965 American Mathematical Society

American Mathematical Society